# SDR USAA2014020700018

- Difficulty date: February 7, 2014
- Submitted: February 7, 2014
- Operation: Air carrier
- Aircraft: N419US
- Make and model: Boeing 737401
- Aircraft serial: 23986
- Aircraft time: 67,119 hours, 44,740 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Torn
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE REPORTED THE EXITS PLACARD ON EMERGENCY EXIT LENS FOR SEAT MOUNTED ROW 12ABC TORN.  R & R DAMAGED PLACARD IAW AMM 20-10-14.
